Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 347430, 11 pages
http://dx.doi.org/10.5402/2012/347430
Research Article

Spider Covers and Their Applications

1Dipartimento di Informatica, Università di Salerno, 84084 Fisciano, Italy
2Research and Development, Apptus Technologies AB, Ideon, 223 70 Lund, Sweden

Received 27 September 2012; Accepted 19 October 2012

Academic Editors: G. Hahn and W. F. Klostermeyer

Copyright © 2012 Filomena De Santis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Klein and R. Ravi, “A nearly best-possible approximation algorithm for node-weighted Steiner trees,” Journal of Algorithms, vol. 19, no. 1, pp. 104–115, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Gargano, M. Hammar, P. Hell, L. Stacho, and U. Vaccaro, “Spanning spiders and light-splitting switches,” Discrete Mathematics, vol. 285, no. 1–3, pp. 83–95, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. S. Hochbaum, “Approximating covering and packing problems: set cover, vertex cover, indipendent set, and related problems,” in Approximation Algorithms For NP-Hard Problems, pp. 94–143, PWS Publishing, Boston, Mass, USA, 1997. View at Google Scholar
  4. C. Chekuri and A. Kumar, “Maximum coverage problem with group budget constraints and applications,” in Proceedings of 7th International Workshop on Approximation Algorithms for Combinatorial Optimization Problems, (APPROX '04), vol. 3122 of Lecture Notes in Computer Science, pp. 72–83, 2004.
  5. J. Fakcharoenphol, C. Harrelson, and S. Rao, “The k-traveling repairmen problem,” ACM Transactions on Algorithms, vol. 3, no. 4, article 40, 2007. View at Publisher · View at Google Scholar
  6. J. N. Tsitsiklis, “Special cases of traveling salesman and repairman problems with time windows,” Networks, vol. 22, no. 3, pp. 263–282, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Bar-Yehuda, G. Even, and S. Shahar, “On approximating a geometric prize-collecting traveling salesman problem with time windows,” Journal of Algorithms, vol. 55, no. 1, pp. 76–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Bansal, A. Blum, S. Chawla, and A. Meyerson, “Approximation algorithms for deadline-TSP and vehicle routing with time-windows,” in Proceedings of the 36th Annual ACM Symposium on Theory of Computing (STOC '04), pp. 166–174, ACM, New York, NY, USA, 2004. View at Publisher · View at Google Scholar
  9. M. Elkin and G. Kortsarz, “An approximation algorithm for the directed telephone multicast problem,” Algorithmica, vol. 45, no. 4, pp. 569–583, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Gargano, A. Rescigno, and U. Vaccaro, “Multicasting to groups in optical networks and related combinatorial optimization problems,” in Proceedings of the International Parallel and Distributed Processing Symposium (IPDPS ’03), p. 8, 2003. View at Publisher · View at Google Scholar
  11. J. Desrosiers, Y. Dumas, M. M. Solomon, and F. Soumis, “Time constrained routing and scheduling,” in Network Routing, vol. 8 of Handbooks in Operations Research and Management Science, pp. 35–139, North-Holland, Amsterdam, The Netherlands, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. U. Feige, “A threshold of lnn for approximating set cover,” Journal of the ACM, vol. 45, no. 4, pp. 634–652, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. K. Ahuja, T. L. Magnanti, and J. B. Orlin, Network Flows: Theory, Algorithms, and Applications, Prentice Hall, Englewood Cliffs, NJ, USA, 1993. View at Zentralblatt MATH
  14. G. L. Nemhauser, L. A. Wolsey, and M. L. Fisher, “An analysis of approximations for maximizing submodular set functions. I,” Mathematical Programming, vol. 14, no. 3, pp. 265–294, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH